# SDR MASA2019031811763

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N86344
- Make and model: Cndair CL6002D24
- Aircraft serial: 17000573
- Aircraft time: 6,798 hours, 3,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT RED LIGHT NOT BLINKING. REPLACED BATTERY.
